# SDR AALA201703179030

- Difficulty date: March 15, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 98,035 hours, 15,997 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Step
- Condition: Deployed
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  LEFT AFT OVERWING EMERGENCY EVACUATION SLIDE STEP DEPLOYED.  OPENED LEFT AFT OVERWING HATCH AND STOWED STEP IAW AMM 52-21-01.  OPERATIONAL CHECK GOOD.
